# SDR TRBA20120515001

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 34,208 hours, 31,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP LOOSE AT GALLEY AREA.  ACFT REMOVED FROM SERVICE. RESECURED EMERGENCY FLOOR LIGHT STRIP AT GALLEY AREA IAW CMM 33-50-01.  RETURNED TO SERVICE.
